# SDR SWAA2025040922301

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 76,613 hours, 45,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE FORWARD ENTRY SLIDE HAS LOW PRESSURE; BUT STILL IN THE GREEN RANGE <[01].  ACCOMPLISHED ESCAPE SLIDE PACK INFLATION CYLINDER CHECK PER AMM 25-66-01. NO DEFECTS NOTED.
